# SDR USAA2014050500010

- Difficulty date: May 3, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N950UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000106
- Aircraft time: 14,844 hours, 12,196 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Part number: 52615500
- Part serial: 0768
- Condition: Faulty
- Location: Brake System
- Part time: 14,843 hours, 12,194 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2161, BOS - LGA.  CAPTAIN ADVISED DISPATCH HE WAS DIVERTING TO JFK DUE TO A PARKING BRAKE MSG.  THE CAPTAIN DECLARED AN EMERGENCY & THE FLIGHT LANDED UNEVENTFULLY.  REPLACED THE NR 2 HYD SYS EMERGENCY BRAKE PRESS SWITCH.
